# SDR SWAA2021061471255

- Difficulty date: May 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL BEAM AT B.S. 259.5; L.B.L. 10 - L.B.L. 10; W.L. 207.54. ; / APPLIED PRIME AT REWORKED AREA IAW AMM 51-21-72-370-804. REINSTALLED ( 6 E/A ) NUT PLATES IAW SRM 51-40-02-0G-0 AND DRAWING # 141A5210; INSTALLATION DRAWING # 141A0631; VERIFIED APPLICATION OF PRIMER AT REWORKED AREA IAW AMM 51-21-72-370-804.  VERIFIED REINSTALLATION OF ( 6 E/A ) NUT PLATES IAW SRM 51-40-02-0G-0 AND DRAWING # 141A5210 AND # 141A0631
